MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T; ICD
Model Number 365609
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted due to reported noise and inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status mos2.The icd was implanted for 108 months and 83 charging cycles were recorded to the devices memory.The memory content of the device was inspected.During the analysis of the available iegms noise was observed in the right ventricular channel and partially in the far field channel, leading to multiple charging cycles.Therefore, a sensing test was performed and the device sensed the applied heart signals free of noise, proving the sensing function of the icd to be normal and as expected.There was no indication of a device malfunction.In a next step, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the memory content as well as the therapeutic functionality of the icd were inspected.In the available iegms the occurrence of noise was observed in the right ventricular channel and partially in the far field channel.However, a thorough analysis of the icd proved the device to be fully functional.There was no indication of a device malfunction.

Brand Name
LUMAX 740 VR-T
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14380244
Report Number1028232-2022-02475
Device Sequence Number4990495
Product Code LWS
UDI-Device Identifier04035479110284
UDI-Public04035479110284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number365609
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/12/2022
11/22/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date05/18/2022
11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale